# SDR 2006FA0001195

- Difficulty date: November 28, 2006
- Submitted: December 20, 2006
- Operation: General aviation
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 641026000042
- Part serial: 106
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF: MDR06-093) DAMPER WAS REMOVED FROM THE AIRCRAFT DUE TO, THE PISTON PN 6410-26005-104, SN 550 FOUND BROKEN AFTER SHUTDOWN OF HELICOPTER.  THE PISTON ROD BROKE NEAR THE FORK ASSEMBLY, PN 6410-26211-041 AND APPEARS TO BE BROKEN AT THREADS.  DAMPER WAS INSTALLED ON MRH PN 6410-20004-033, SN A2-013.  (K)
